Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

livnluv

Member
  • Total Reviews

    0
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

0 Neutral

About livnluv

  • Rank
    livnluv

Profile Information

  • Interests
    Reading, watching old movies
  1. I am on my 3rd week of claravis another generic for accutane and like you I drink lots of water. When I don't I feel that tingle like a uti that you mentioned earlier. And for some strange reason, my pelvis joints are sore if I don't drink alot of water so I drink as much as possible. As fas as the intoxication thing I dont think that applies to consuming water within a days spand. The problem is too much water interferring with the potassium level. If you aren't sweating or sitting and dri
  2. Hello everyone, I am on day for of my meds and things are going pretty good. I just need some of you to tell me how you have stopped picking your bumps. I have picked all my life. My face has had black spots since I was 16. I am 31 now and it still has spots because I am constantly picking at my face, my back and my arms. I can't seem to stop. I don't ever wear halter tops or sleeveless blouses because I am so embarassed. I can't cover my face , well I could but I am baptist so I can
  3. Hello everyone, I have been reading various posts and I must say this is one of the best sites I have seen regarding acne. Reading your post has given me inspiration about acne. I don't feel so alone anymore. I am THIRTY-ONE YEARS OLD. And I stil have acne. I started Claravis three days ago. My lips started to tingle today. They aren't dry yet but they feel weird. My face is already breaking out like crazy and I am only taking one 20mg pill at bedtime. The bumps are different though t
×